# SDR SCNA20240129020

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 50,870 hours, 28,464 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emer Equip Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 712216: - - R2 FLIGHT ATTENDANT EMERGENCY EQUIPMENT DOOR LATCH NOT ENGAGING. - - RESOLUTION: ADJUSTED R2 F/A EMER EQUIP DOOR LATCH. OPS CK GOOD.
